A non-cooperative approach to the ordinal Shapley–Shubik rule
Juan Vidal-Puga
Journal of Mathematical Economics, 2015, vol. 61, issue C, 111-118
Abstract:
In bargaining problems, a rule satisfies ordinal invariance if it does not depend on order-preserving transformations of the agents’ utilities. In this paper, a non-cooperative game for three agents, based on bilateral offers, is presented. The ordinal Shapley–Shubik rule arises in subgame perfect equilibrium as the agents have more time to reach an agreement.
Keywords: Ordinal bargaining; Ordinal Shapley–Shubik rule (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815001007
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:61:y:2015:i:c:p:111-118
DOI: 10.1016/j.jmateco.2015.07.008
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().